Singular inner functions whose Frostman shifts are Carleson-Newman Blaschke products II

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 405
  • Download : 0
Publisher
Taylor & Francis
Issue Date
2007-05
Language
English
Citation

COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, v.52, no.5, pp.425 - 437

ISSN
1747-6933
URI
http://hdl.handle.net/10203/88559
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0